MathSciNet Relay Station
MathSciNet bibliographic data
MR125179 (23 #A2484) 22.70
Mostow, G. D. Cohomology of topological groups and solvmanifolds. Ann. of Math. (2) 73 1961 20–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement